# SDR AALA202201126914

- Difficulty date: January 6, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 33,653 hours, 15,269 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 0054618
- Condition: Fluctuates
- Location: Zone 100 - Fuse
- Part time: 53,983 hours, 28,006 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN PRESSURIZATION FLUCTUATIONS AT CRUISE   600 FT/MIN. **SUPPLEMENTAL REPORT FOR AALA202201106914: REPLACED #2 CABIN PRESSURE CONTROLLER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 21-31-34 ** (CLOSED)
